# SDR AWXA9500752

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: E0245115B0
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 1284 - SEA/PHX - CREW REPORTED, ON FINAL APPROACH EXTENDED GEAR HANDLE WITH NO INDICATION OF DOWN AND LOCKED ON FORWARD PANEL.  NO ECAM WARNING OR MESSAGES PRESENT.  CREW MANUALLY EXTENDED GEAR.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RELAY 40 LP.  GEAR SWING COMPLIED WITH, OPERATION AND INDICATION NORMAL.  AIRCRAFT RELEASED FOR FURTHER SERVICE.  (M)
